Jump to content





End Of Month 4- Week 1, Month 5:photo Update

Posted by Sofielinney, 18 May 2013 · 630 views

Photo update 
 
End of month 4: week 1, month 5
60 mg once a day
 
Side effects
  • Very, very dry lips. Both corners of my lips ripped a while ago and they haven't healed since. They keep splitting every time i yawn etc which is really painful!
  • Dry nose, nasal spotting
  • Joint pain, mainly my knees and hips. I cant go to the gym anymore because I ache so much the next day
  • Weight loss? I was 9 stone when i started accutane and i'm now 8.13 (57kg to 51kg) I haven't been dieting so I was wondering if accutane had anything to do with this? 
  • Dry skin in general (Mild eczema) but i prefer this to having really oily skin anyway
  • tiredness
 Photo update: No makeup apart from a bit of mascara 
 
Attached Image
Attached Image
Attached Image
Attached Image
 
With Makeup Bare Mineral Makeup 
 
Attached Image
 
You can see I have been left with some PIH but i'm hoping this will continue to fade. I'm so happy with the confidence I've gained since being on accutane. I can walk around my house and go for weekend breaks with my friends without being embarrassed and obsessive over my acne/being seen without makeup. It's also really good to wake up in the morning without being in pain from cysts or dreading to look in the mirror 
 
I have also been wearing factor 50 suncream every day because I burnt pretty badly one day last week, which doesn't normally happen to me 




omg, what a difference! you look great! when I see people like you it motivates me to keep going.

 

lately I have felt like quitting accutane, I thought I was the only one with overall body pain, my hips, back and knees,.....one of my knees is clicking, LOL. I have been more active now that it's warmer here in Canada.

 

Me too, I have decided to stop exercising and doing gardening, at least for now until I feel better.

 

Hang in there, how many more weeks/months do you have left? Do you have any scars? indentations? I never got scars before, now with accutane I've been gettng a few, but they are very small

Thanks! You should definitely stick with it unless the side effects are bothering you too much. I'm also getting really bad pain in my knees and hips lately... i guess accutane is just drying the joint fluids out?

 

I have the rest of this month and one more month left (6month course in total) until i finish. My results are so good so far and I have no regrets

 

I have a few small indentations on my face from cysts etc since being on accutane but they're not that noticable to others (I hope!)

 

How are you getting on with yours?

Yes, Accutane definitely dries up the fluids, and doctors are totally clueless when it comes to supplements, I had to go to a naturopath for help because I love being active and exercising. But for now I will stick to just walking and doing some yoga.

 

She told me to take fish oil supplements, here it goes by the name Nutrasea, it comes liquid in a bottle, see if that helps. I'm also taking glucosamine for the joints, magnesium  and L-carnitine for the muscles.

 

Are you taking any supplements? what is your doctor saying about the back/hips pain?

There are some days when I feel great and I have no pain, and other days when it's a struggle to clean the house.